# SDR UHLA013661

- Difficulty date: July 4, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8*
- Aircraft serial: 250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Part time: 8,315 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 287 - GSO-TTN - LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN ARRIVING IN TTN.  ALTERNATE GEAR EXTENSION AND LANDING UNEVENTFUL.  AIRCRAFT FERRIED TO BUF.  CANNON PLUG AT GEAR CONTROL UNIT RESECURED.  LANDING GEAR OPS CHECK GOOD.  (M)
